# SDR KBM2005F00282

- Difficulty date: August 21, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUPLING CRACKED AT MAIN GB TO ENGINE SHORT SHAFT FWD COUPLING.  REMOVED AND REPLACED.  (K)
